# SDR 2002UALA00951

- Difficulty date: June 3, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 29,535 hours, 22,002 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 5093692
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD PRESSURE LEAK AT DOOR 1L.  FOUND PRESSURE SEAL DAMAGED IN LOWER FORWARD CORNER OF DOOR.  SEAL REPAIRED.
